# SDR AALA202110146013

- Difficulty date: October 11, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 80,585 hours, 10,479 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Shaft
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT NUMBER 2 SLIDING WINDOW HARD TO CLOSE AND MAKES RATCHETING SOUND WHEN CLOSING RG-16. REMOVED 90 DEGREE AT NUMBER 2 R4 WINDOW, REMOVED AND REPLACED FLEX SHAFT AND REINSTALLED 90 DEGREE GEARBOX, PERFORMED ADJUSTMENT CHECK PER AMM 56-11-02-820-801.
